# SDR DLM88090928

- Difficulty date: May 27, 2009
- Submitted: June 1, 2009
- Operation: Air carrier
- Aircraft: N927DA
- Make and model: Doug MD-88
- Aircraft serial: 49714
- Aircraft time: 54,891 hours, 42,432 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Spring
- Part number: 329702786
- Condition: Broken
- Location: Nose Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON GEAR RETRACTION HEARD BANG FROM NOSE GEAR AREA, DIVERTED.  FOUND RT NOSE GEAR BUNGEE SPRING BROKEN. REPLACED SPRINGS.
